Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 295-304

p-regular Cauchy completions

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-3113, WA, USA

Received 9 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper gives a further development of p-regular completion theory, including a study of p-regular Reed completions, the role of diagonal axioms, and the relationship between p-regular and p-topological completions.